MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA V500; VENTILATOR

DRÄGERWERK AG & CO. KGAA V500; VENTILATOR
Model Number 8416000
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was based on the reported event and log analysis.Additionally, the device was examined by dräger service onsite.The complained display function could be reproduced.The root cause was a faulty inverter board which caused a faulty display illumination.The ventilation unit is not affected by the faults.In case of a defective display, the ventilation is not affected by the fault and is continued with unchanged settings.Safety-relevant parameters such as fio2, minute volume, or airway pressure are displayed in the secondary oled display of the ventilator and the user can observe the ongoing ventilation.The usage of the cockpit might be restricted due to limited visibility of the images.The lc display and the inverter board have been replaced by dräger onsite service and the device tested successfully according to manufacturer specs.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
It was reported that the display image turned off during ventilation.Device continued ventilating despite no image on display.No injury was reported.

Brand Name
V500
Common Device Name
VENTILATOR
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
4518822868
MDR Report Key23049494
Report Number9611500-2025-00520
Device Sequence Number18519722
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)201208(93)8416400-21
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/15/2025
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown